Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Watery stools for few months. Everything normal in stool test. Prescribed Ciproflaxacin and Metronidazole, still having watery stools. Taking medicines for diabetes

I am having watery Stools for the past two months (two to three times a day). I checked my stools two times. But every thing was OK! Twelve days ago, I was prescribed Ciproflaxacin and Metronidazole ., but still I have watery stools. I am 58 years old male and taking Metformine and Glibenclamide (500 mg & 5 mg respecively) for diabeties for the past one year. I do not have fever . Please advise. Rowan Amarakoon
Asked On : Thu, 31 May 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Rowan,

Welcome to HealthcareMagic forum.

Persistent loose and watery stool for 2 months is concerning. It is good to know that your stool sample is normal which rules out infective causes.

Oral hypoglycemic drugs such as metformin are reported to cause loose stools in some people. I suggest you to discuss with your doctor and modify your oral hypoglycemic drug and see if your symptoms improve.

If symptoms persist even after the change of drugs you would need a colonoscopy.

Hope this helps.

Good luck
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor